# SDR DXTA2023101197740

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 5,995 hours, 4,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE WILL NOT LOCK WHEN IN CLOSED DOWN POSITION. DOOR OPEN LIGHTS AND CAS MESSAGE REMAIN ILLUMINATED WITH HANDLE DOWN. ALL 6 DOOR PINS ACTUATE AND ARE VISIBLE WITH HANDLE DOWN.  VERIFIED DISCREPANCY. FOUND THE CABIN DOOR AND CHECK DOORS CAS MESSAGE. PERFORMED THE CABIN DOOR RESET PROCEDURE. PERFORMED MULTIPLE SUCCESFUL DOOR OPERATIONS WITH NO DEFECTS NOTED, OPS CHECK GOOD, IAW REFERENCE CES-FT-680A-3036 SECTION 6,2.3.3,2 PAGE 74 MMEL PROCEDURE, MM 52-10-00
